# SDR SWAA2023101396655

- Difficulty date: September 2, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN 2023-550041 CRACK ON ANGLE FLOOR STRUCTURE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN<[01] REPLACED ANGLE LOC. INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND 143A5400 SHEET 115 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOC. INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 115 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOC. INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 115 REV A; RII. SEE INDIVIDUAL SIGN OFF BELOW.
